It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Heart Disorders Board Index
Pages: 1 2 Showing 1 - 20 of 37 for can beta blockers cause palpitations. (0.006 seconds)


... A side effect of beta blockers is arrhythmia. Although beta blockers are prescribed to reduce arrhythmias, sometimes they can cause them. I've been on Inderal for nearly a year without any side effects, but I still experience palpitations. ... (6 replies)
... these palpitations cause me to feel very nervous. ... (0 replies)
... or is it irregular in rhythm. Sometimes an over active thyroid gland can cause palpitations, fast rate and anxiety. A blood test to check your thyroid is a good idea just to rule out a treatable cause for it. ... (3 replies)

Palpitations
Jan 27, 2004
... Oftentimes, they just do not have a cause at all. The majority of people who do suffer from them can find no cause to these palpitations. ... (5 replies)
... hat have persisted daily and will not stop. I have no other symptoms other then occassional fatigue spells but I have dealt with this for years, even before the palpitations began. ... (18 replies)
... ering off of Metoprolol my anxiety was tenfold. I was SO nervous that I thought I was gonna snap! I felt awful. It's better now but It's still there. I get short palpitations a few times everyday, too. ... (18 replies)
... depressant...there are too many side effects. I've tried many of them and they always cause me more problems than I had to begin with. ... (8 replies)
... Please could someone offer me any advice as to what they might believe might be the cause for my symptoms? ... (6 replies)
... side effect of Toprol. It can also cause bronchial problems, like many beta blockers. ... (6 replies)
... been trying to see if they coincide with the moon phrase or something I've eaten, etc. It's hard to pinpoint the reason, which does bother me. I want to know the cause so I can find the answer. Simply blaming it on menapause is frustrating, but it seems to be the case. ... (23 replies)
... I've been suffering from palpitations and tachychardia for a few months now. I have chronic anaemia which I've been told could cause this and all the other symptoms I have. I'm waiting to have that investigated. ... (13 replies)
... nt to the ER because she was feeling lightheaded and heart was skipping beats. She went to a cardiologist and he told her she needed an ablation done because the beta blockers slowed down her heart rate to much. ... (4 replies)
... cured forever. I'm almost 52 and let me tell you this will get much worse with age. It progressively gets worse. Benign...no way. Not if you have to take beta blockers, go to the ER for adenosine. Don't kid yourself, heart medicine is not safe. ... (16 replies)
... I have asthma. Beta blockers cause wheezing and this is why I can't take them. ... (10 replies)
... alcohol, illegal drugs like meth, crack etc and last but NOT least, atenolol and other beta blockers, ace inhibitors, and calcium channel blockers. ... (3 replies)
... larly. Speak with your general practitioner or your cardiologist if you have one. I believe they recommend annual ekg or sonograms. If you are having a lot of palpitations or skipped beats they will most likely put you on a beta blocker to control it. ... (5 replies)
... hose meds..those are serious medications. As for the heart rhythm going back to normal, it may take time..it's similar to what happens to people who stop taking beta blockers.. Funny how doctors will blow off symptoms, but they hear one simple pvc or pac on exam, and they get concerned.... ... (2 replies)
... i no that can cause palpitations so i was told today to stop taking them. iv got another appointment to see the doctor again in december to see if that makes any difference. ... (3 replies)
... Something I found interesting and has helped me with the palpitations is simply drinking more water. ... (3 replies)
... You're totally right...beta blockers can cause bradycardia...that's the point of them in some cases! and yes....it is totally okay for you to take nyquil for your cough....it won't do anything to you. ... (25 replies)


Associated Tags: breathlessness, heart, lying down, palpitations, pounding heart

Pages: 1 2

All times are GMT -7. The time now is 02:44 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!